A Dicontinuous Solution of a Mildly Nonlinear Elliptic System.

Jens Frehse

Mathematische Zeitschrift (1973)

  • Volume: 134, page 229-230
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Frehse, Jens. "A Dicontinuous Solution of a Mildly Nonlinear Elliptic System.." Mathematische Zeitschrift 134 (1973): 229-230. <http://eudml.org/doc/171982>.

@article{Frehse1973,
author = {Frehse, Jens},
journal = {Mathematische Zeitschrift},
pages = {229-230},
title = {A Dicontinuous Solution of a Mildly Nonlinear Elliptic System.},
url = {http://eudml.org/doc/171982},
volume = {134},
year = {1973},
}

TY - JOUR
AU - Frehse, Jens
TI - A Dicontinuous Solution of a Mildly Nonlinear Elliptic System.
JO - Mathematische Zeitschrift
PY - 1973
VL - 134
SP - 229
EP - 230
UR - http://eudml.org/doc/171982
ER -

Citations in EuDML Documents

top
  1. Paweł Goldstein, Paweł Strzelecki, Anna Zatorska-Goldstein, On polyharmonic maps into spheres in the critical dimension
  2. Michael Struwe, A counterexample in regularity theory for parabolic systems
  3. Alain Bensoussan, Jens Frehse, Systems of Bellman Equations to Stochastic Differential Games with Discount Control
  4. Tristan Rivière, Lois de conservation pour les problèmes invariants conformes et les equations de Schrödinger à potentiels antisymetriques
  5. Mariano Giaquinta, Enrico Giusti, Quasi-minima

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.